Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the higher derivatives at the boundary in conformal mapping
HTML articles powered by AMS MathViewer

by Stefan E. Warschawski PDF
Trans. Amer. Math. Soc. 38 (1935), 310-340 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C35
  • Retrieve articles in all journals with MSC: 30C35
Additional Information
  • © Copyright 1935 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 38 (1935), 310-340
  • MSC: Primary 30C35
  • DOI: https://doi.org/10.1090/S0002-9947-1935-1501813-X
  • MathSciNet review: 1501813